I have been prescribed Prozac 20 mg and my concerns are if at anytime I decide to stop taking them are the any side effects?
It's not your decision to make, that is, not without the Dr making it with you. That's how we get into trouble and believe me withdrawal from this stuff is something you do not want to experience. So, keep Dr in the loop so if and when you do decide he can help you do it and avoid the consequence of doing it without his guidance and approval.
Also, heads up, the first 3-5 days may feel as though it's making things worse, not better, don't stop, this is a normal thing and over a 2-3 week period things will settle down, you will not have an accurate picture of how this med works for you until it's completely adjusted. Keep in touch.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2009 • 4 answers
If I decide to stop both the Estradiol, 1mg and the Prometrium 200 mg, will there be side effects a?
Posted 9 Mar 2011 • 1 answer
Posted 18 Jan 2016 • 2 answers
Posted 28 May 2017 • 2 answers
Posted 4 hours 26 minutes ago • 0 answers